Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (11): 4643    DOI: 10.1088/1674-1056/18/11/006
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conformal invariance and generalized Hojman conserved quantities of mechanico-electrical systems
Li Yuan-Chenga, Wang Xiao-Minga, Xia Li-Lib
a College of Physics Science and Technology, China University of Petroleum, Dongying 257061, China; b Department of Physics, Henan Institute of Education, Zhengzhou 450014, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn